Title: Asymptotic zero distribution for a class of multiple orthogonal polynomials
Authors: Coussement, Els
Coussement, Jonathan
Van Assche, Walter # ×
Issue Date: 2008
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:360 issue:10 pages:5571-5588
Abstract: We establish the asymptotic zero distribution for polynomials generated by a four-term recurrence relation with varying recurrence coefficients having a particular limiting behavior. The proof is based on ratio asymptotics for these polynomials. We can apply this result to three examples of multiple orthogonal polynomials, in particular Jacobi-Piñeiro, Laguerre I and the example associated with modified Bessel functions. We also discuss an application to Toeplitz matrices.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science